# SDR CALA9800591

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41068
- Make and model: Doug DC-10-30
- Aircraft serial: 47867
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1129
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN LONGERON 36L AT FUSELAGE SKIN JOINT STA 1129.  THE CRACKED SECTION OF LONGERON WAS REMOVED AND A NEW SECTION WAS FITTED IAW SRM 53-10-00.
